| Catalog Number |
RBY2C0840 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the portal vein using ruby coils.During the procedure, the physician was attempting to advance a ruby coil into the lantern delivery microcatheter (lantern) and reported that the ruby coil was unable to advance out of its introducer sheath.The ruby coil was therefore removed and was not used in the procedure.The procedure was completed using another ruby coil.There was no report of an adverse effect to the patient.